Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 32, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Feb 29, 2012, 5:16 AM CST for Ballard County, Carlisle County, Kentucky; Mississippi County, New Madrid County, Scott County, Missouri; Alexander County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 29, 2012, 5:16 AM CST (11:16 UTC)
- Expired
- Feb 29, 2012, 5:45 AM CST
- In force
- 29 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Alexander County, IL, Ballard County, KY, Carlisle County, KY, Mississippi County, MO, New Madrid County, MO, Scott County, MO
The radar
The Paducah radar (KPAH), 38 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 29, 1:14 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.3 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 335 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
067 WUUS53 KPAH 291116 SVRPAH ILC003-KYC007-039-MOC133-143-201-291145- /O.NEW.KPAH.SV.W.0032.120229T1116Z-120229T1145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PADUCAH KY 516 AM CST WED FEB 29 2012 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS... SOUTHERN BALLARD COUNTY IN WESTERN KENTUCKY... CARLISLE COUNTY IN WESTERN KENTUCKY... CENTRAL MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI... NORTH CENTRAL NEW MADRID COUNTY IN SOUTHEAST MISSOURI... SOUTHEASTERN SCOTT COUNTY IN SOUTHEAST MISSOURI... * UNTIL 545 AM CST. * AT 515 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SIKESTON...AND MOVING EAST AT 65 MPH. * LOCATIONS IN THE WARNED AREA INCLUDE... MINER...CHARLESTON...WICKLIFFE...BARDWELL...BERTRAND...ANNISTON... WYATT...WILSON CITY AND BLANDVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER INFORMATION. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST WEDNESDAY MORNING FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY AND SOUTHEAST MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY FOR SOUTHEAST MISSOURI. LAT...LON 3704 8886 3682 8882 3677 8965 3693 8962 TIME...MOT...LOC 1116Z 260DEG 58KT 3683 8956 WIND...HAIL 70MPH 1.00IN $$
1 follow-up statement
262
WWUS53 KPAH 291131
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
531 AM CST WED FEB 29 2012
MOC143-201-291141-
/O.CAN.KPAH.SV.W.0032.000000T0000Z-120229T1145Z/
NEW MADRID MO-SCOTT MO-
531 AM CST WED FEB 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT AND NORTH
CENTRAL NEW MADRID COUNTIES IN SOUTHEAST MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3697 8935 3699 8919 3697 8917 3698 8914
3700 8915 3704 8886 3687 8883 3684 8940
TIME...MOT...LOC 1131Z 257DEG 59KT 3693 8927
$$
KYC007-039-MOC133-291145-
/O.CON.KPAH.SV.W.0032.000000T0000Z-120229T1145Z/
BALLARD KY-CARLISLE KY-MISSISSIPPI MO-
531 AM CST WED FEB 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CARLISLE AND SOUTHERN BALLARD COUNTIES IN WESTERN KENTUCKY...AND
NORTHERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI UNTIL 545 AM CST...
AT 529 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CHARLESTON...MOVING EAST AT 65 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3697 8935 3699 8919 3697 8917 3698 8914
3700 8915 3704 8886 3687 8883 3684 8940
TIME...MOT...LOC 1131Z 257DEG 59KT 3693 8927
WIND...HAIL 70MPH 1.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 29, 4:12 AM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Feb 29, 4:12 AM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 412 AM CST WED FEB 29 2012 .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 355 AM CST WED FEB 29 2012 DELAYED DISCUSSION DUE TO ONGOING SEVERE WEATHER. CURRENT LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS CONTINUE TO MOVE INTO INCREASING INSTABILITY AND SHEAR AT 4 AM CST. MAINTENANCE OF THE TORNADIC CIRCULATIONS WILL LIKELY PERSIST AS ISOLATED SUPERCELLS TAP INTO INCREASING BULK SHEAR ABOVE 60 KTS...HELICITIES ABOVE 500 M2/S2...AND MOIST UNSTABLE CAPES EXCEEDING 1000 J/KG THROUGH 6 AM CST. PLEASE REFER TO THE LATEST STORM PREDICTION CENTER OUTLOOKS AND DISCUSSIONS FOR MORE SPECIFIC DETAILS. ANOTHER ZONE OF MOISTURE CONVERGENCE AND THETAE ADVECTION IS APPEARING TO INCREASE OVER SOUTHEAST ILLINOIS AND THE PENNYRILE REGION OF WEST KENTUCKY AS OF 10Z. THIS MAY AID IN THE MAINTENANCE OF THE SOUTHWEST ILLINOIS SUPERCELL/TORNADO THROUGH AT LEAST 12Z. SOME REGENERATION AND INITIATION OF NEW CONVECTION MAY OCCUR IN WESTERN KENTUCKY BETWEEN 5 AM AND 7 AM CST. DEPENDING ON THE TIMING OF THE FRONTAL PASSAGE...ADDITIONAL CONVECTION MAY DEVELOP DURING THE LATE MORNING AND EARLY AFTERNOON OVER THE SOUTHERN PENNYRILE REGION OF WEST KENTUCKY...PER THE 3KM HRRR 1 KM REFLECTIVITY FORECASTS THROUGH NOON. THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL WORK NORTHWARD FROM THE LOWER MISSISSIPPI VALLEY LATE THURSDAY NIGHT...WITH THE BEST INSTABILITY...SHEAR...AND MOISTURE EXPECTED DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ON FRIDAY. THE 00Z-06Z DETERMINISTIC GFS GUIDANCE STILL APPEARS TO HAVE A CONSISTENT HANDLE ON THE TIMING AND PLACEMENT OF THIS CONVECTION AND WAS GENERALLY FOLLOWED WITH THE SHORT TERM UPDATES. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 355 AM CST WED FEB 29 2012 FORECAST CONFIDENCE IN THE EXTENDED PERIODS IS QUITE HIGH. THE ONLY POPS ARE ON SUNDAY WHEN THE GFS AND ECMWF SWEEP A FULL LATITUDE TROUGH THROUGH THE REGION. THEY GENERATE A SATURATED LAYER WITH STEEP LAPSE RATES GENERALLY AT AND ABOVE 700MB...WHICH IS IN THE -15 TO -25 DEGREE RANGE. CERTAINLY CANNOT RULE OUT ISOLATED SHOWERS AND THUNDERSTORMS AT SOME POINT SUNDAY EAST OF THE MISSISSIPPI RIVER. THERE IS A LOT OF DRY AIR AND STEEP LAPSE RATES BELOW 700MB...SO THERE IS THE POTENTIAL FOR DRY THUNDERSTORMS AND STRONG MIXING. SOME RECENT MODEL RUNS BRING THE VERY ELEVATED CONVECTION INTO THE AREA SATURDAY NIGHT...WHEN TEMPERATURES ARE EXPECTED TO BE JUST BELOW FREEZING...WHICH COULD ALLOW SNOW TO REACH THE GROUND. FOR NOW HAVE A SLIGHT CHANCE OF RAIN SHOWERS ONLY ON SUNDAY. GUSTY WEST NORTHWEST WINDS WILL IMPACT MUCH OF THE AREA...REGARDLESS OF PRECIPITATION. LATER SHIFTS WILL HAVE TO CLOSELY MONITOR THE ODD POTENTIALS WITH THIS SYSTEM. OTHERWISE SURFACE HIGH PRESSURE WILL DOMINATE THE REGION OVER THE WEEKEND AND INTO MONDAY. TEMPERATURES WILL BE CLOSE TO NORMAL LEVELS FOR A CHANGE. SOUTHERLY RETURN FLOW WILL COMMENCE LATE MONDAY...AND VERY GUSTY SOUTH WINDS ARE EXPECTED TUESDAY...AS TEMPERATURES WARM WELL BACK INTO THE 60S. THE LATEST GFS AND ECMWF HOLD OFF OUR NEXT CHANCE OF CONVECTION TIL AT LAST WEDNESDAY...WHEN ANOTHER FRONT WILL MOVE INTO THE REGION. && .AVIATION...(FOR THE 09Z TAFS THROUGH 09Z EARLY THURSDAY MORNING) ISSUED AT 355 AM CST WED FEB 29 2012 MAIN CONCERN REMAINS STRONG THUNDERSTORM POTENTIAL IN THE FIRST FEW HOURS OF THE 12Z TAF PERIOD...AS A COLD FRONT MOVES THROUGH THE REGION. MVFR CEILINGS WILL PREVAIL ACROSS THE AREA AS THE STORMS APPROACH. THEN...PERIODS OF IFR CEILINGS AND LOCALLY STRONG WIND GUSTS CAN BE EXPECTED WITH THE THUNDERSTORMS. ANY LINGERING THUNDERSTORM ACTIVITY WILL SHIFT EAST OF THE TERMINALS BY LATE WEDNESDAY MORNING AS SKIES CLEAR. WINDY CONDITIONS WILL PREVAIL THROUGH THE DAY...WITH SUSTAINED SOUTHWEST WINDS AROUND 20 KNOTS AND OCCASIONAL GUSTS OF 30 TO 35 KNOTS. THE FUSTINESS SHOULD COME TO AN END WITH SUNSET...AND WEST TO WEST NORTHWEST WINDS WILL GRADUALLY WEAKEN THROUGH THE NIGHT. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM...SMITH LONG TERM....DRS AVIATION...DRS/SMITH
Hazardous weather outlook, Feb 29, 3:47 AM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 347 AM CST WED FEB 29 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 347 AM CST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA...WITH A FORWARD MOVEMENT AROUND 50 MPH. THE PRIMARY HAZARDS WITH THESE STORMS WILL BE TORNADOES...DAMAGING WINDS AND HAIL. A SECONDARY CONCERN WILL BE LOCALLY HEAVY RAIN ASSOCIATED WITH THE LINE OF STORMS. THE CURRENT LINE OF STORMS SHOULD EXIT THE QUAD STATE REGION LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH SUNSET FRIDAY. THE MAIN HAZARDS WILL BE DAMAGING WIND AND HAIL...ESPECIALLY DURING THE AFTERNOON HOURS. ISOLATED TORNADO DEVELOPMENT CANNOT BE RULED OUT IN THE VICINITY OF THE FRONTAL BOUNDARY DURING THE AFTERNOON. THE AREA OF GREATEST CONCERN WILL BE WESTERN KENTUCKY...SOUTHWEST INDIANA...SOUTHEAST ILLINOIS AND SOUTHEAST MISSOURI NEAR THE BOOTHEEL REGION. .SPOTTER INFORMATION STATEMENT... IF NOT ALREADY ACTIVATED BY EMERGENCY MANAGEMENT...SPOTTER ACTIVATION IS STILL REQUESTED FOR PARTS OF WEST KENTUCKY THIS MORNING. IF YOU CAN SAFELY DO SO...AND CONFIRMED REPORTS OF FUNNEL CLOUDS AND TORNADOES...AS WELL AS DAMAGING WINDS IS ENCOURAGED. PLEASE REPORT ANY HAIL SIZE IN COMPARISON TO THE TO THE SIZE OF A COIN OR THE ACTUAL DIAMETER IN INCHES. SPOTTER ACTIVATION MAY BE ALSO NEEDED DURING THE LATE MORNING AND AFTERNOON HOURS ON FRIDAY. SMITH
In the hours before
Local storm report, Feb 29, 4:40 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
440 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG DEXTER 36.79N 89.96W
02/29/2012 STODDARD MO TRAINED SPOTTER
NUMEROUS POWER OUTAGES WITH LARGE AMOUNT OF TREE DEBRIS.
WINDS ESTIMATED 55 MPH.
&&
SMITTYLocal storm report, Feb 29, 4:41 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
441 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM HAIL NEELYVILLE 36.56N 90.51W
02/29/2012 M1.75 INCH BUTLER MO TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED NEAR THE COMMUNITY OF
NEELYVILLE.
&&
SMITTYLocal storm report, Feb 29, 4:43 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
443 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM TSTM WND DMG 2 S MARION 37.70N 88.94W
02/29/2012 WILLIAMSON IL TRAINED SPOTTER
POSSIBLE TORNADO. POWER FLASHES SOUTH OF MARION ILLINOIS
APPEARS TO BE ELECTRICAL TRANSFORMERS BLOWING UP.
&&
SMITTYLocal storm report, Feb 29, 4:45 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
445 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL 6 S MARION 37.65N 88.94W
02/29/2012 M0.75 INCH WILLIAMSON IL TRAINED SPOTTER
DIME SIZE HAIL REPORTED SOUTH OF MARION ILLINOIS.
&&
SMITTYLocal storm report, Feb 29, 4:57 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
457 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM TSTM WND DMG 4 W HARRISBURG 37.74N 88.62W
02/29/2012 SALINE IL TRAINED SPOTTER
ELECTRICAL TRANSFORMERS FLASHING WEST OF HARRISBURG.
POSSIBLE TORNADO.
&&
SMITTYLocal storm report, Feb 29, 4:59 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
459 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM TORNADO 2 SW HARRISBURG 37.72N 88.58W
02/29/2012 SALINE IL TRAINED SPOTTER
CONFIRMED TORNADO BY TRAINED SPOTTER. APPROACHING THE
SOUTH SIDE OF HARRISBURG.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 4:46 AM CST | Tornado Warning | PAH | Ballard | 29 min |
| Feb 29, 5:04 AM CST | Tornado Warning | PAH | Henderson, Union | 26 min |
| Feb 29, 5:14 AM CST | Tornado Warning | PAH | Ballard, McCracken | 31 min |
| Feb 29, 5:23 AM CST | Tornado Warning | PAH | Fulton | 37 min |
| Feb 29, 5:31 AM CST | Tornado Warning | PAH | Henderson, Union | 29 min |
| Feb 29, 5:46 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston | 29 min |
| Feb 29, 5:50 AM CST | Severe Thunderstorm Warning | PAH | Ballard, Livingston, McCracken | 16 min |
| Feb 29, 5:54 AM CST | Tornado Warning | PAH | Carlisle, Hickman | 15 min |
| Feb 29, 5:56 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 34 min |
| Feb 29, 5:59 AM CST | Tornado Warning | PAH | Caldwell, Crittenden, Livingston | 31 min |
| Feb 29, 5:59 AM CST | Tornado Warning | PAH | Henderson | 31 min |
| Feb 29, 6:17 AM CST | Tornado Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 28 min |
| Feb 29, 6:22 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean | 38 min |
| Feb 29, 6:28 AM CST | Tornado Warning | PAH | Daviess | 17 min |
| Feb 29, 6:34 AM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 26 min |
| Feb 29, 6:58 AM CST | Tornado Warning | PAH | McLean, Muhlenberg | 17 min |
| Feb 29, 7:01 AM CST | Severe Thunderstorm Warning | PAH | Graves, Livingston, Lyon, McCracken, Marshall | 44 min |
| Feb 29, 7:06 AM CST | Severe Thunderstorm Warning | PAH | Fulton | 24 min |
| Feb 29, 7:20 AM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 25 min |
| Feb 29, 7:29 AM CST | Severe Thunderstorm Warning | PAH | Fulton | 31 min |
| Feb 29, 7:35 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Graves, Lyon, Marshall, Trigg | 25 min |
| Feb 29, 7:58 AM CST | Severe Thunderstorm Warning | PAH | McLean, Muhlenberg | 17 min |
| Feb 29, 8:02 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Trigg | 28 min |
| Feb 29, 8:19 AM CST | Tornado Warning | PAH | Caldwell, Christian, Trigg | 26 min |
| Feb 29, 8:44 AM CST | Tornado Warning | PAH | Christian, Todd | 46 min |
| Feb 29, 8:50 AM CST | Tornado Warning | PAH | Muhlenberg | 25 min |
| Feb 29, 8:59 AM CST | Tornado Warning | PAH | Calloway, Marshall, Trigg | 31 min |
| Feb 29, 9:19 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 26 min |
| Feb 29, 9:24 AM CST | Areal Flood Advisory | PAH | Calloway | 6 hr |
| Feb 29, 9:27 AM CST | Tornado Warning | PAH | Caldwell, Christian, Trigg | 33 min |
| Feb 29, 9:50 AM CST | Tornado Warning | PAH | Christian, Todd | 25 min |
| Feb 29, 9:54 AM CST | Flash Flood Warning | PAH | Calloway, Marshall, Trigg | 6 hr |
| Feb 29, 9:58 AM CST | Severe Thunderstorm Warning | PAH | Christian, Trigg | 32 min |
| Feb 29, 10:14 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 11 min |
| Feb 29, 10:19 AM CST | Flash Flood Warning | PAH | Christian, Todd | 6 hr |
| Feb 29, 10:21 AM CST | Severe Thunderstorm Warning | PAH | Calloway, Marshall, Trigg | 24 min |
| Feb 29, 10:31 AM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 29 min |
| Feb 29, 11:17 AM CST | Severe Thunderstorm Warning | PAH | Muhlenberg | 28 min |
| Feb 29, 11:28 AM CST | Severe Thunderstorm Warning | PAH | Todd | 20 min |
| Feb 29, 2:54 AM CST | Severe Thunderstorm Warning | PAH | Carter, Wayne | 36 min |
| Feb 29, 3:03 AM CST | Tornado Warning | PAH | Bollinger, Cape Girardeau | 42 min |
| Feb 29, 3:22 AM CST | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 23 min |
| Feb 29, 3:40 AM CST | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Stoddard, Wayne | 35 min |
| Feb 29, 3:43 AM CST | Tornado Warning | PAH | Bollinger, Cape Girardeau | 32 min |
| Feb 29, 4:10 AM CST | Tornado Warning | PAH | Ripley | 35 min |
| Feb 29, 4:14 AM CST | Tornado Warning | PAH | Bollinger, Scott, Stoddard | 31 min |
| Feb 29, 4:21 AM CST | Severe Thunderstorm Warning | PAH | Butler, New Madrid, Scott, Stoddard | 24 min |
| Feb 29, 4:35 AM CST | Tornado Warning | PAH | Butler, Ripley, Stoddard | 25 min |
| Feb 29, 4:39 AM CST | Severe Thunderstorm Warning | PAH | Mississippi, Scott, Stoddard | 36 min |
| Feb 29, 4:51 AM CST | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid, Scott, Stoddard | 24 min |
| Feb 29, 5:07 AM CST | Severe Thunderstorm Warning | PAH | New Madrid, Stoddard | 23 min |
| Feb 28, 10:36 PM CST | Severe Thunderstorm Warning | PAH | Gallatin, White | 24 min |
| Feb 29, 4:08 AM CST | Tornado Warning | PAH | Jackson, Johnson, Union, Williamson | 22 min |
| Feb 29, 4:25 AM CST | Tornado Warning | PAH | Jackson, Johnson, Saline, Union, Williamson | 35 min |
| Feb 29, 4:43 AM CST | Tornado Warning | PAH | Gallatin, Saline, Williamson | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.